Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 1, Pages 45-60
http://dx.doi.org/10.1155/S0161171279000053

On the overconvergence of certain series

Institut Fourier, Mathématiques Pures, Boite postale 116, St Martin d'Heres 38402, France

Received 27 April 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Blambert and R. Parvatham, “On the overconvergence of certain series,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 1, pp. 45-60, 1979. https://doi.org/10.1155/S0161171279000053.